About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 734070, 14 pages
http://dx.doi.org/10.1155/2012/734070
Research Article

Solving Optimal Control Problem of Monodomain Model Using Hybrid Conjugate Gradient Methods

Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia (UTM), 81310 Johor Bahru, Malaysia

Received 28 August 2012; Accepted 5 December 2012

Academic Editor: Rafael Martinez-Guerra

Copyright © 2012 Kin Wei Ng and Ahmad Rohanin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kin Wei Ng and Ahmad Rohanin, “Solving Optimal Control Problem of Monodomain Model Using Hybrid Conjugate Gradient Methods,” Mathematical Problems in Engineering, vol. 2012, Article ID 734070, 14 pages, 2012. doi:10.1155/2012/734070